# SDR DXTA2023030381740

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 7,492 hours, 5,869 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shimmy Dampener
- Part number: 21174000403
- Part serial: 00157
- Condition: Defective
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AS BRAKES WERE APPLIED EXPERIENCED AN EXTREMELY VIOLENT VIBRATION COMING FROM THE NOSE LANDING GEAR ACCOMPANIED WITH EMERGENCY, BRAKE PRESSURE, LOW CAS MESSAGE. VIBRATION STOPPED AT NORMAL. TAXI SPEED WAS ABLE TO TURN OFF RUNWAY ONTO TAXIWAY WHERE HYDRAULIC LOW PRESSURE CAS BREAK FAIL CAS WITH A COMPLETE LOSS OF NORMAL AND EMERGENCY BRAKES.  REMOVED AND REPLACED SHIMMY DAMPENER.  PN 2117-4000-403, SN 00157.  IAW PHENOM 300 AMM 32-21-06.  LEAK CHECK GOOD.
